# SDR COEA2018082214805

- Difficulty date: July 11, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: S5217666920000
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL HANDLE CRANK HAD CORROSION.  REPLACED THE DOOR CRANK.
